# SDR FDEA201101270394

- Difficulty date: January 27, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727233
- Aircraft serial: 20935
- Aircraft time: 59,760 hours, 37,180 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65185525
- Condition: Corroded
- Location: Bs 820
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION UPPER EXTERIOR SURFACE BS 820, LBL 12 HAS CORROSION.  ACCOMPLISHED REMOVAL OF CORROSION FROM WING CENTER SECTION SKIN AT BS 820 LBL 12 IAW EA 7-5730-123577.
